# SDR CA100727005

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Condition: Damaged
- Part time: 520 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BUSS TIE C/B POPPED OPEN AFTER LANDING.  ASSISTANCE REQUIRED WITH TECH REP AND ENGINEERING DIAGRAMS.  UNABLE TO SUPPLY A GROUND PATH FROM LHPJB CONNECTOR, CONFIRMING INTERNAL PROBLEM OF THE LHPJB.
